# SDR ASOA200901163

- Difficulty date: October 18, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 14,574 hours, 10,045 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON AIR STAIRS UNLEDGIBLE.
